# SDR ASAA2025031856691

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 11,364 hours, 3,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT LIGHT COVER FELL OFF. GROUNDED - YES. RE-ATTACHED L2 EXIT LIGHT COVER. OKAY FOR CONTINUED SERVICE.
